Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
132 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Are insomnia and asthma withdrawal symptoms of Spasmo Proxyvon?

I had been abusing the use of spasmo proxyvon for over four months. But I have decided to give up on the wretched act which I had been habituated with. It has been over a 5 days now. Over the period of time during my use of the drug my health has been completely deteriorated. Iam 22 years old and a male. During the time of my withdrawl I have been facing a lot of symptoms some which insomnia where I can hardly sleep at all. And also I feel iam becoming asthmatic which I have no recent history with. Is it good that I consult a doctor in person take up mri readings blood tests? Scans etc or is it normal and a part of the withdrawl symptom what do you reckon sir.
Fri, 19 Aug 2016
Report Abuse
Anesthesiologist 's  Response
Thanks for posting your question.

Spasmo-Proxyvon is a medication combined including Dextropropoxyphene; Acetaminophen; Paracetamol; Dicyclomine. Unfortunately, this medication is available to purchase online in many countries. Nowadays there are many reports on addiction to this medication.

The substance DEXTROPROPOXYPHENE is a synthetic opioid chemically but not similar to morphine. This is an analgesic with adverse effect similar to codeine with antitussive effect and less constipating. Therefore, it creates addiction similar to other opioids.

Over dosage of DEXTROPROPOXYPHENE included in Spasmo-Proxyvon has many symptoms such as Constipation, Itching, Drowsiness, Sore throat, Impaired alertness, Confusion, Serious or fatal heart rhythms, etc.
Withdrawal syndrome of DEXTROPROPOXYPHENE included in Spasmo-Proxyvon has several symptoms such as Agitation, Anxiety, Muscle aches, Increased tearing, Insomnia, Runny nose, Sweating, Yawning, Abdominal cramping, Diarrhea, Dilated pupils, Nausea, Vomiting, etc.
According to the instruction presented by you and my experience on addiction treatment, I think you demand a short hospitalization. During the period of your hospitalization, doctors specialized in addiction and rehabilitation therapy help you to pass two processes of detoxification and withdrawal syndrome. You need to cooperate with them, and you would be prescribed some appropriate medications to use for several weeks. You also receive appropriate drugs to control your asthma.

Please notice that Spasmo-Proxyvon is not a good choice in asthmatic patients.

Hope you find my advice useful,

Regards
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

doc, my boyfriend has been using this drugs spasmo proxyvon for lst 2years and recently 4 days back he stopped it all of a sudden and now he is...